# SDR ASMF2021071400107

- Difficulty date: June 18, 2021
- Submitted: July 14, 2021
- Operation: General aviation
- Aircraft: XAAMW
- Make and model: Boeing 737-800
- Aircraft serial: 34954
- Aircraft time: 43,717 hours, 21,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

21.06.2021 15:30 HYDRAULIC LEAK IN TAIL CONE.  DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN TAIL CONE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT ELEVATOR FEEL COMPUTER LINE; SO THE ELEVATOR FEEL COMPUTER LINE WAS TIGHTENED IAW AMM 53-53-00, TESTED CORRECT.
